RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mitenkov, Vadim Ivanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:39
Full texts:13
E-mail:

http://www.mathnet.ru/eng/person121255
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. V. I. Mitenkov, V. N. Rusak, “Error Estimates for an Approximation to a Characteristic Singular Integral Equation”, Differ. Uravn., 37:3 (2001),  410–414  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 439–443

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019